# SDR DALA13018775806

- Difficulty date: April 23, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 37,863 hours, 12,469 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 470-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING DAMAGE TO LOWER FUSELAGE SKIN BETWEEN STA 470-480 RBL 5, FOUR PLACES.  REMOVED DAMAGED FASTENER ITEM 27,28 OF ERA 514179-14 REV ORIG ITEM 29 OF ERA REMOVED DAMAGE WITHIN LIMITS IAW SRM 53-00-01.  C/W EDDY CURRENT INSPECTION IAW SRM, 53-00-01.  NO DISCREPANCIES.  REPLACED FASTENERS IAW SRM 53-00-01 PERMANENT REPAIR.  RESTORED FINISH IAW SRM 53-00-01.
